MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO15X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Sepsis (2067); Hernia (2240); Deformity/ Disfigurement (2360); Impaired Healing (2378); Abdominal Distention (2601); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of hernia.It was reported that after implant, the patient experienced recurrence, pain.Post-operative patient treatment included revision surgery.
 
Additional Manufacturer Narrative
Additional information: a2 (date of birth), a3a, a4, b2 (added disability and life threatening), b5, b7, d4 (expiration date, lot #, udi #), h4, h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced pain, infection, recurrence, bleeding, abdominal distention, non-healing abdominal wound, abscess, incarcerated hernia, suffering, unable to use abdominal muscles, disfigurement, stoma bleeding, and sepsis.Post-operative patient treatment included revision surgery, removal of mesh, medication, hernia repair with new mesh and colostomy bag use.Concomitant device: xenmatrix.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key19378203
Report Number9615742-2024-00731
Device Sequence Number15375909
Product Code FTL
UDI-Device Identifier10884521179790
UDI-Public(01)10884521179790(17)190930(10)POJ0633X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberPCO15X
Device Catalogue NumberPCO15X
Device Lot NumberPOJ0633X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured10/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Disability;
Patient SexFemale
Patient Weight78 KG